JournalszaaVol. 5, No. 5pp. 385–397

Über ebene Bimetallprobleme für das Aussengebiet mit verschiedenen Rand- und Kontaktbedingungen

  • Lothar Jentsch

    Technische Universität Chemnitz-Zwickau, Germany
Über ebene Bimetallprobleme für das Aussengebiet mit verschiedenen Rand- und Kontaktbedingungen cover
Download PDF

Abstract

Existence and uniqueness theorems for boundary contact problems of plane elastostatics for the exterior domain are proved for the case whenithe boundary and the contact-line have common points. Two boundary and three different contact conditions are considered. The differential equation and the contact condition are a priori fulfilled by potentials having the corresponding contact tensor as kernel. The densities of the potentials satisfy systems of integral equations with fixed singularities, the Fredholm property of which follows from results of Duduchava.

Cite this article

Lothar Jentsch, Über ebene Bimetallprobleme für das Aussengebiet mit verschiedenen Rand- und Kontaktbedingungen. Z. Anal. Anwend. 5 (1986), no. 5, pp. 385–397

DOI 10.4171/ZAA/206